# SDR 08FDEA03678

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978218200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND SCRATCH IN OUTER SKIN, C59-59A, P 37-38 RH.  REPAIR PERFORMED BY REWORK THE DENT AND SCRATCH IAW SRM 51-73-10, APRROVED BY RAS/EFW/9000082/2008 ISS.A AND EA 6-5317-123075.
